# SDR 03290421

- Difficulty date: October 17, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N421FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3179
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A LT ENGINE FADEC WITH NO INDICATION.
